# SDR SWAA2022030806086

- Difficulty date: May 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 AFT FLAP TRACK FAIRING O/B CENTER BULB SEAL RETAINER IS BROKEN / REMOVED #6 AFT FLAP TRACK FAIRING O/B BULB SEAL RETAINER IAW SRM 51-40-02 88928C 21MAY19 INSTALLED NEW/SERVICEABLE #6 AFT FLAP TRACK FAIRING O/B CENTER BULB SEAL RETAINER IAW SRM 51-40-02-0G-0; FASTENER IDENTEFICATION IAW IPC 27-51-18-03 59048CC 07JUN19
